RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1966, Volume 10, Issue 5, Pages 48–69 (Mi mat407)  

Thom complexes

M. F. Atiyah


Full text: PDF file (1226 kB)

Original version in (translated by V. M. Buchstaber):
Proc. London Math. Soc., 1961, 11, 291–310

Bibliographic databases:

Citation: M. F. Atiyah, “Thom complexes”, Matematika, 10:5 (1966), 48–69; Proc. London Math. Soc., 11 (1961), 291–310

Citation in format AMSBIB
\Bibitem{Ati66}
\by M.~F.~Atiyah
\paper Thom complexes
\jour Matematika
\yr 1966
\vol 10
\issue 5
\pages 48--69
\mathnet{http://mi.mathnet.ru/mat407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0131880}
\zmath{https://zbmath.org/?q=an:0124.16301}
\transl
\jour Proc. London Math. Soc.
\yr 1961
\vol 11
\pages 291--310


Linking options:
  • http://mi.mathnet.ru/eng/mat407
  • http://mi.mathnet.ru/eng/mat/v10/i5/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematika
    Number of views:
    This page:108
    Full text:88

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020